Kazumasa Fujiwara, Tohru Ozawa
Remarks on global solutions to the Cauchy problem for semirelativistic equations with power type nonlinearity
International Journal of Mathematical Analysis, Vol. 9, 2015, no. 53, 2599-2610
Copyright © 2015 Kazumasa Fujiwara and Tohru Ozawa. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Cited by (2):
Kazumasa Fujiwara and Tohru Ozawa, Lifespan of strong solutions to the periodic nonlinear Schrodinger equation without gauge invariance, Journal of Evolution Equations, 17 (2017), no. 3, 1023-1030 [CrossRef]
Kazumasa Fujiwara, Remark on local solvability of the Cauchy problem for semirelativistic equations, Journal of Mathematical Analysis and Applications, 432 (2015), no. 2, 744-748 [CrossRef]